# SDR UALA2011092805270

- Difficulty date: September 28, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 59,259 hours, 21,604 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Condition: Faulty
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO INOPERATIVE AT SEAT 26D, 29A.  26E 26F ALSO SEATS 26D 26E AND 26F OK 29, 'A' BAD.  TROUBLESHOT.    REPLACED SEAT BOX.  OPS CHECKED GOOD.
